Almost 30 percent of children who received Pfizer’s mRNA-based COVID-19 vaccine suffered heart-related effects, according to a new study out of Thailand.
The study, released as a preprint that has not yet been peer-reviewed, examined 301 Thai students between the ages of 13 and 18 who had received the first dose of the shot without any negative effects to see how they reacted to the second dose.
“Cardiovascular effects were found in 29.24% of patients, ranging from tachycardia, palpitation, and myopericarditis,” the preprint said. “Myopericarditis was confirmed in one patient after vaccination. Two patients had suspected pericarditis and four patients had suspected subclinical myocarditis. Conclusion: Cardiovascular effects in adolescents after BNT162b2 mRNA COVID-19 vaccination included tachycardia, palpitation, and myocarditis.
“The clinical presentation of myopericarditis after vaccination was usually mild, with all cases fully recovering within 14 days,” the researchers added. “Hence, adolescents receiving mRNA vaccines should be monitored for side effects.”
“Any form of heart damage in young persons is concerning since the long-term risks of heart failure and sudden death with exercise are unknown,” Dr. Peter McCullough, a prominent critic of establishment COVID-19 orthodoxy, told The Epoch Times in response to the study. “This is one of [approximately] 200 published papers demonstrating the risks of COVID-19 vaccination far outweigh any theoretical benefit.”
“I can assure you, and the mostly ER doctor contingent on Twitter that brays about ‘mild myocarditis,’ that there are no cardiologists who want to see their child have a cardiac troponin that is 2x normal or 40x normal after administration of some therapeutic,” added cardiologist Dr. Anish Koka. “What exactly does one to do with an adolescent with a troponin that is 2x normal that is asymptomatic? Given the theoretical risk of malignant cardiac arrhythmias I would imagine most cardiologists would follow the current guidelines for myocarditis and advise against strenuous cardiac activity for some months. Sudden cardiac death in young athletes is obviously a fearsome complication that is very real and it is likely some proportion of sudden cardiac death is from subclinical myocarditis.”